# SDR SIMA20220409001

- Difficulty date: April 9, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,268 hours, 36,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Broken
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT BRACKET CLAMP BROKEN-C/A-RAR FA EMERGENCY FLASHLIGHT BRACKET CLAMP IAW AIR LITE 2R LED FLASHLIGHTCMM 25-60-14
